# SDR USAA2011091900026

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL BEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y1292.  REPLACED SEAT RAIL BEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y1292 IAW A319 SRM 51-42-11.
